Primes in divisibility sequences

Everest, Graham and Ward, Thomas (2001) Primes in divisibility sequences. Cubo Matematica Educacional, 3 (2). pp. 245-259.

[img]
Preview
PDF (cubopdf.pdf)
Download (242kB) | Preview

Abstract

We give an overview of two important families of divisibility sequences: the Lehmer--Pierce family (which generalise the Mersenne sequence) and the elliptic divisibility sequences. Recent computational work is described, as well as some of the mathematics behind these sequences.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 01 Aug 2020 23:32
URI: https://ueaeprints.uea.ac.uk/id/eprint/19703
DOI:

Actions (login required)

View Item View Item